# SDR MASA200500769

- Difficulty date: October 4, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 15,571 hours, 14,240 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2661 PHL - UNCOMMANDED SPOILER DEPLOYMENT.  MX RESET AND OPS CHECKED SYSTEM, OPS CHECK GOOD.
